Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first previous next last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-PWA5-0018-0008

Czasopismo

Demonstratio Mathematica

Tytuł artykułu

On bounded solutions of second order systems

Autorzy Herzog, G. 
Treść / Zawartość https://www.degruyter.com/view/j/dema
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We prove existence and uniqueness of bounded solutions of u"+f(t, u) = 0, u(0) = x on [0,infinity) under quasimonotonicity and one-sided Lipschitz conditions on f.
Słowa kluczowe
PL rozwiązania ograniczone   systemy drugiego rzędu   funkcje monotoniczne   przestrzeń Banacha   warunek Lipschitza  
EN bounded solutions   second-order systems   quasimonotone increasing functions   Banach space   Lipschitz conditions  
Wydawca De Gruyter
Czasopismo Demonstratio Mathematica
Rocznik 2006
Tom Vol. 39, nr 4
Strony 793--801
Opis fizyczny Bibliogr. 19 poz.
Twórcy
autor Herzog, G.
Bibliografia
[1] G. Alefeld, N. Schneider, On square roots of M-matrices, Linear Algebra Appl. 42 (1982), 119–132.
[2] J. Andres, G. Gabor, L. Górniewicz, Boundary value problems on infinite intervals, Trans. Am. Math. Soc. 351 (1999), 4861–4903.
[3] J. W. Bebernes, L. K. Jackson, Infinite interval boundary value problems for y"f(x, y), Duke Math. J. 34 (1967), 39–47.
[4] A. Granas, R. B. Guenther, J. W. Lee, D. O'Regan, Boundary value problems on infinite intervals and semiconductor devices, J. Math. Anal. Appl. 116 (1986), 335–348.
[5] O. A. Gross, The boundary value problem on an infinite interval: Existence, uniqueness, and asymptotic behavior of bounded solutions to a class of non-linear second order differential equations, J. Math. Anal. Appl. 7 (1963), 100–109.
[6] P. Hartman, Ordinary Differential Equations, John Wiley & Sons, Inc., New York-London-Sydney 1964.
[7] G. Herzog, One-sided estimates for quasimonotone systems of boundary value problems, Demonstratio Math. 37 (2004), 847–856.
[8] G. Herzog, R. Lemmert, On ordered spaces of polynomials, Linear Algebra Appl. 320 (2000), 199–203.
[9] G. Herzog, R. Lemmert, Second order differential inequalities in Banach spaces, Ann. Polon. Math. 77 (2001), 69–78.
[10] G. Herzog, R. Lemmert, One-sided estimates for quasimonotone increasing functions, Bull. Austral. Math. Soc. 67 (2003), 383–392.
[11] H. Leiva, Existence of bounded solutions to a second-order system with dissipation, J. Math. Anal. Appl. 237 (1999), 288–302.
[12] V. G. Limanski, Second order operator-differential equations, Math. USSR-Izv. 9 (1975), 1241–1278.
[13] I. Marek, On square roots of M-operators, Linear Algebra Appl. 223-224 (1995), 501–520.
[14] R. H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, Robert E. Krieger Publ. Company, Malabar, 1987.
[15] D. S. Mitrinović, Analytic Inequalities, In cooperation with P. M. Vasić. Die Grundlehren der mathematischen Wissenschaften, Band 165 Springer-Verlag, New York-Berlin 1970.
[16] M. G. Muradyan, A. G. Muradyan, Bounded solutions of a class of Riccati matrix equations, J. Contemp. Math. Anal. 32 (1997), 69–76.
[17] A. Kneser, Untersuchung und asymptotische Darstellung der Integrale gewisser Differentialgleichungen bei grossen reellen Werten des Arguments I, II, J. fur Math. 116 (1896), 178–212; 117 (1896), 72–103.
[18] P. Volkmann, Gewöhnliche Differentialungleichungen mit quasimonoton wachsenden Funktionen in topologischen Vektorräumen, Math. Z. 127 (1972), 157–164.
[19] K. Yosida, Functional Analysis. Die Grundlehren der Mathematischen Wissenschaften, Band 123 Academic Press, Inc., New York; Springer-Verlag, Berlin 1965.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-PWA5-0018-0008
Identyfikatory